# SDR ASAA2023091545168

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 63,175 hours, 18,488 cycles
- System (JASC): 8011 · Engine Starter
- Part: Magnetic Plug
- Part number: 350797550
- Condition: Faulty
- Location: #2 Eng Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMED TASKCARD N2480001 FOUND CHECK VALVE ON #2 ENGINE STARTER MAGNETIC CHIP HOUSING TO REMAIN OPEN. GROUNDED - YES. REMOVED AND REPLACED MAGNETIC CHIP PLUG HOUSING PER AMM 80-11-01 LEAK CHECK GOOD AT THIS TIME.
